# SDR HNAA0400024

- Difficulty date: March 19, 2004
- Submitted: March 25, 2004
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 40,514 hours, 45,116 cycles
- Propeller: Hamstd 14SF7
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Part number: 78249050
- Part serial: 910474
- Condition: Inoperative
- Location: Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB PROP AT 1050 PROP JUMPED BETWEEN 1020 & 1080 AIRCRAFT RETURNED TO FIELD, CAPT REPORTED THE PROP SYNC WAS  ON AT THE TIME AND THEY DID NOT TURN IT OFF. R & R NR 2 PCU.
